On the Uniqueness of Solutions of the Functional Equation ... .
Aequationes mathematicae, Tome 8 (1972), pp. 229-232
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{AM2_1972__8_136294,
author = {Marek Zdun},
title = {On the {Uniqueness} of {Solutions} of the {Functional} {Equation} ... .},
journal = {Aequationes mathematicae},
pages = {229--232},
year = {1972},
volume = {8},
zbl = {0249.39004},
url = {http://geodesic.mathdoc.fr/item/AM2_1972__8_136294/}
}
Marek Zdun. On the Uniqueness of Solutions of the Functional Equation ... .. Aequationes mathematicae, Tome 8 (1972), pp. 229-232. http://geodesic.mathdoc.fr/item/AM2_1972__8_136294/